# SDR CALA2024081200402

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 122,781 hours, 18,996 cycles
- System (JASC): 3300 · Lighting System
- Part: Control Panel
- Part number: 233N321431
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE AND FUMES IN FD WHEN TAKING RWY. AIRCRAFT BACK TO STAND AS SMIKE IN THE COCKPIT NOTICED - FOUND C B N6 OVERHEAD PANEL POPPED, WITH STRONG ELECTRICAL SMELL IN THE COCKPIT.SMELL NOTICED COMING OUT THE L BOTTOM OVHD PANEL, NEAR L RUNWAY TURNOFF LIGHT CTL SWITCH. PANEL REMOVED, FOUND L RUNWAY CTL LIGHT S1 SWITCH BURNED OUT, SWITCH BROKEN IN OFF POS. FOUND WIRE BUDDLE AND TERMINAL BLOCKS CONTAMINATED ON OTHER COMPONENT S.ASSY PN 233N3214-31 REQUIREDOR ASSY PN 233T3100-308 REQUIRED SDR FLAGGED LEFT RUNWAY TURNOFF LIGHT CONDITION CHECKED SATIS WITH WIRE BUDDLE SATIS, NO TRACE OF BURN AMM 33-42-00 CB C1276 CONDITION CHECKED SATIS, NO TRACE OF BURN AND OVERHEAD PANEL AREA CHECKED ALSO SATIS WITH NO BURN MARKS TWO PICS ADDED LEFT LIGHTNING CONTROL PANEL M10056 REPLACED AS PER AMM 33-11-00 REV142 AND SSM 33-13-01 REV77 CONTROL PANEL INDIVIDUAL FUNCTIONS TESTED SATIS NON ROTABLE PART REPLACED REPAIRABLE ITEM AS FOLLOW:- PN: 233N3214-31 UNSERVICEABLE PART QUARANTINED IN GVA STORE PENDING STSB INVESTIGATION AIRCRAFT RETURNED TO SERVICE
